MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR

EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR
Model Number 315-25-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument came part during reaming.No parts or pieces fell into the (b)(6) male patient wound site, all pieces accounted for.Patient outcome unaffected.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken tri-driver reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the tri-driver shaft becoming deformed as a result of the sleeve being held stationary while reaming or the sleeve being obstructed by soft tissue or bone, which led to the disassembly of the spring when attempting to load a drill on the device.

Brand Name
EQUINOXE
Common Device Name
MDLR CNLTD TRIDRV DRVR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14521045
Report Number1038671-2022-00620
Device Sequence Number5629032
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number315-25-00
Device Catalogue Number315-25-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale